Title

On the recursive sequence xn+1 = α+βxn/Bxn+Cxn-1

Document Type

Article

Date of Original Version

8-1-2001

Abstract

The global character of solutions of a recursive sequence were investigated. The parameters and initial conditions of the nonlinear, second order and rational difference equation were nonnegative and positive, respectively. The semicycles of solutions were described and global asymptotic stability of the equilibrium of the equation was proved.

Publication Title

Nonlinear Analysis, Theory, Methods and Applications

Volume

47

Issue

7

Share

COinS